MathSciNet Relay Station
MathSciNet bibliographic data
MR1674779 60H15 (35Q30 35R60 76B03 76M35)
Bessaih, Hakima; Flandoli, Franco $2$-D Euler equation perturbed by noise. NoDEA Nonlinear Differential Equations Appl. 6 (1999), no. 1, 35–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement